# SDR MALA976670

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 076
- Engine: Ge CT75A2
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning System
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AIR VALVE LIGHT ILLUMINATED.  MAINTENANCE RAN AIRCRAFT TO SF340 MM AND POM ICE CHECK AND OTHER MAINTENANCE CHECKS GOOD.
